Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: feeling anhedonic on effexor?

Posted by Normal Again on August 9, 2004, at 21:33:24

In reply to feeling anhedonic on effexor?, posted by sageblue on August 8, 2004, at 17:55:12

very normal especially if you are starting at such a high dose. When i first atarted I had very little interest in anything at all, nothing could get under my skin, the bad things or the good. I was concerned at first but my doctor said to stick with it and once i found "my dosage" it went away after a couple of weeks.

Just give it some time, no worries.

N/A

> hey -- i'm just starting up effexor this week. (50 mgs twice a day.) i'm also tapering down depakote from 500 mgs to 0 this week (taking 250 once), and am on ineral la 80 mgs.
>
> this is to control migraines and to a lesser extent anxiety over illness.
>
> the migraine-controlling factor is working great, but i'm feeling like i'm not really 'there,' not really 'into' what's going on around me. i'm socializing with others, or doing my usual things, and i actually feel -less- interest and joy than before.
>
> does this effect go away? am i wrong to blame the effexor?
>
>


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Normal Again thread:13781
URL: http://www.dr-bob.org/babble/20040805/msgs/375786.html